MAUDE Adverse Event Report: INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS XPER FLEX CARDIO PHYSIOMONITORING SYSTEM

INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS XPER FLEX CARDIO PHYSIOMONITORING SYSTEM
Model Number 453564621791
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be submitted once the investigation is complete.
 
Event or Problem Description
The customer reported that it looks like the sweep speed changes on the monitor.The device was in use at time of event, there was no adverse event reported.
 
Event or Problem Description
The customer reported that it looks like the sweep speed changes on the monitor.The device was in use at time of event, there was no adverse event reported.Fse onsite called to report per wo-06638619 (8/26/2022).Report is that flex cardio software was mis-matched on stations where the random sweep speeds would occur.Once the flex cardio software was made the same on all stations, the issue reportedly went away.
 
Additional Manufacturer Narrative
A follow-up report will be submitted upon completion of the investigation.- 05oct2022 / jr.The customer reported that it looks like the sweep speed changes on the monitor.There was no reported patient impact / injury.A clinical assessment (ca) was initiated(b)(4).Capa pr 387687 and fco fco86400041 were also initiated.Any additional investigation or action taken will be documented in the respective capa.No additional action was deemed warranted at this time.
 
Event or Problem Description
The customer reported that it looks like the sweep speed changes on the monitor.The device was not in use at the time of the reported event.There was no reported patient impact / injury.A philips field service engineer (fse) went onsite and upon evaluating the device, determined the reported failure was caused by a software mis-match.The fse reloaded the software to resolve the sweep speed change issue.The device remains at the customer site.

Brand Name
XPER FLEX CARDIO PHYSIOMONITORING SYSTEM
Common Device Name
XPER FLEX CARDIO PHYSIOMONITORING SYSTEM
Manufacturer (Section D)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer (Section G)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer Contact
jeanne ahearn
222 jacobs st
cambridge, MA 02141
6172455900
MDR Report Key15375439
Report Number1051786-2022-00043
Device Sequence Number14868164
Product Code MWI
UDI-Device Identifier00884838084926
UDI-Public00884838084926
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K101571
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number453564621791
Device Catalogue Number453564621791
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2022
Supplement Date Received by Manufacturer08/11/2022
10/21/2022
Initial Report FDA Received Date09/07/2022
Supplement Report FDA Received Date10/07/2022
11/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/07/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown